# SDR AU960594

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7710 · Power Indicating System
- Part: Engine
- Condition: Fluctuates
- Location: Eng Pwr Ind Sys
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE EXPERIENCED TORQUE FLUCTUATIONS - EXTENSIVE  INVESTIGATION COULD FIND NO FAULTS
